Paper “Extension of Schur theorem to groups with a central factor with a bounded section rank” published in J. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, S. Camp-Mora, L. A. Kurdachenko, J. Otal

Extension of Schur theorem to groups with a central factor with a bounded section rank

J. Algebra, 393, 1-15 (2013)

http://dx.doi.org/10.1016/j.jalgebra.2013.06.035

Abstract: A well-known result reported by Schur states that the derived subgroup of a group is finite provided its central factor is finite. Here we show that if the p-section rank of the central factor of a locally generalized radical group is bounded, then so is the p-section rank of its derived subgroup. We also give an explicit expression for this bound.

MSC: 20F14, 20F19, 20F99

Keywords: Schur class, Schur multiplier, Special rank of a group, p-section rank of a group, 0-rank of a group, Generalized radical group